{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602018073213030   Reference number:58A0002859

UEber lineare und nichtlineare Regelkreise und deren Behandlung.

線形,非線形制御ループおよびその処理法(Y.H.Kuによって示された非線形微分方程式のグラフによる解法について)
Author (1):
Material:
Volume:Issue:Page: 224-227  Publication year: 1958
JST Material Number: D0511A  CODEN: RLSTA   Document type: Article
Country of issue: Germany, Federal Republic of (DEU) 

Return to Previous Page